Affordable Access

Publisher Website

An optimal compactness theorem and application to elliptic-parabolic systems

Authors
Journal
Applied Mathematics Letters
0893-9659
Publisher
Elsevier
Publication Date
Volume
14
Issue
3
Identifiers
DOI: 10.1016/s0893-9659(00)00153-1
Keywords
  • Compactness
  • Elliptic-Parabolic Systems

Abstract

Abstract We give a new optimal compactness criterion which insures that time dependent bounded sequences in suitable Hilbert spaces contain convergent subsequences. Our proof is related to PDE techniques. We then give an abstract application of the result.

There are no comments yet on this publication. Be the first to share your thoughts.